# SDR 2007UALA04035

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 71,372 hours, 11,557 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: 14ab Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT PATH LIGHTING LOOSE AT 14AB LEFT SIDE.  REPAIRED DAMAGED EEL LIGHT CIRCUIT.
